MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET
Catalog Number B33982
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it has not been yet received.A review of the device history record is pending.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock that reportedly leaked an unspecified fluid/infusate.The facility will no longer use this device because of the leakage issue.The total affected product amount was 3 cases and they have requested credit.There was no report of any human harm.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.Additional information d9 section.
 
Additional Manufacturer Narrative
Five 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock were returned for evaluation on 10/29/2025.No visual damages or anomalies were observed.The samples were tested and primed at gravity pressure from each port with no issues.The samples were pressure leak tested at 25psi at each port with no leaks observed.The reported complaint of a leak could not be confirmed from the returned samples.The returned samples were tested and met product specifications.Without the return of the actual used sample, a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22322249
Report Number9617594-2025-01327
Device Sequence Number12998770
Product Code FMG
UDI-Device Identifier00887709127159
UDI-Public(01)00887709127159(17)290701(10)14086194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33982
Device Lot Number14086194
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/26/2025
12/09/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/24/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown